# SDR CHQA200500179

- Difficulty date: October 17, 2005
- Submitted: October 17, 2005
- Operation: Air carrier
- Aircraft: N263SK
- Make and model: Emb EMB-145
- Aircraft serial: 145199
- Aircraft time: 15,437 hours, 11,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND AFT OVERWING EXIT LOCATOR SIGN INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT POWER INVERTER IAW EMB 145 AMM 33-50-11.  OPS CHECK GOOD.
